`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 19,Number 1,     September 2007

1

Finite-time blow-down in the evolution of point masses by planar logarithmic diffusion   Pages : 1 - 35

Juan Luis Vázquez

 Abstract       Full Text      Related Articles

2

Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D   Pages : 37 - 65

Daniela De Silva,  Nataša Pavlović,  Gigliola Staffilani and Nikolaos Tzirakis

 Abstract       Full Text      Related Articles

3

Dynamical properties of singular-hyperbolic attractors   Pages : 67 - 87

Aubin Arroyo and Enrique R. Pujals

 Abstract       Full Text      Related Articles

4

Entropy of polyhedral billiard   Pages : 89 - 102

Nicolas Bedaride

 Abstract       Full Text      Related Articles

5

Generalized snap-back repeller and semi-conjugacy to shift operators of piecewise continuous transformations   Pages : 103 - 119

Wei Lin,  Jianhong Wu and Guanrong Chen

 Abstract       Full Text      Related Articles

6

Dynamics of { $\lambda tanh(e^z): \lambda \in R$\ ${ 0 }$ }   Pages : 121 - 138

M. Guru Prem Prasad and Tarakanta Nayak

 Abstract       Full Text      Related Articles

7

The connected Isentropes conjecture in a space of quartic polynomials   Pages : 139 - 175

Anca Radulescu

 Abstract       Full Text      Related Articles

8

Numerical and finite delay approximations of attractors for logistic differential-integral equations with infinite delay   Pages : 177 - 196

Tomás Caraballo,  P.E. Kloeden and Pedro Marín-Rubio

 Abstract       Full Text      Related Articles

9

Two nontrivial solutions for periodic systems with indefinite linear part   Pages : 197 - 210

D. Motreanu,  V. V. Motreanu and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

10

Nodal solutions for Laplace equations with critical Sobolev and Hardy exponents on $R^N$   Pages : 211 - 233

Yinbin Deng,  Qi Gao and Dandan Zhang

 Abstract       Full Text      Related Articles